# SDR UIEA2015030100156

- Difficulty date: March 1, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 74,882 hours, 22,208 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: 4587
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PACKS RUNNING, UNABLE TO MAINTAIN CABIN TEMP BELOW OAT.  DURING INSP FOUND RT PACK LOW LIMIT VLV FAULTY.  R & R IAW AMM 21-51-11 201.  OPERATIONS CHECKED OK.
